# SDR ASAA0480076

- Difficulty date: February 15, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216612N
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV1-CHECK, FOUND VERTICAL STABILIZER SKIN GOUGED JUST ABOVE HORIZONTAL STABILIZER RIGHT PIVOT POINT.  REPLACED SKIN PER SRM 51-30-1 AND 51-30-2.  (M)
